|HIV pos & breaking out with pimples on my back and stomach
Jun 27, 2006
I dont have problems with acne usually. I am breaking out with Painful pimples on my back and stomach. I am not taking any meds so it can't be side affects of treatment. My V/L is <5000, CD4 500 and I don't know what has caused it. It has happened once before and nothing but prayer got rid of it. Please give me some ideas as to what can cause these breakouts in women with HIV.
| Response from Dr. Conway
Many things can cause such a rash, including eczema, seborrhea, acne or other related conditions. One thing I also consider is a mild fungal skin infection. A combination steroid and antifungal cream may be a way to go here as a therapeutic trial, as long as your doctor agrees.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.